# SDR CA091027007

- Difficulty date: October 27, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 1,825 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0319878010
- Condition: Leaking
- Location: Engine
- Part time: 2,974 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION FUEL WAS NOTICED IN ENGINE BAY AREA. FUEL BOOST PUMP WAS TURNED ON TO SEE WHERE LEAK WAS COMING FROM, FUEL WAS NOTICED DRIPPING FROM THE FRONT OF THE F.C.U. TURBOMECA FIELD REP WAS CALLED AND SAW THE LEAK AND ADVISED TO BE REMOVED AND SENT TO REPAIR FACILITY. (TC# 20091027007)
